# SDR SWAA2020121633587

- Difficulty date: December 1, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STA 947.5 LBL 24 WL 208 T-CAP FRAME AT AFT INBOARD LAV D MOUNT, UPPER AND LOWER SURFACE/EDGE IS CORRODED.  REMOVED CORROSION PASSENGER CABIN FLOOR STA 947.5 T CAP LBL 24.  EVALUATED MATERIAL LOSS & FOUND ORIG 'T' .180 REMAINING .100 LOSS OF .080', OUT OF LIMITS.  CUT & REMOVED DAMAGED SECTION OF T-CAP.  FABRICATED & INSTALLED REPAIR PARTS.  REAPPLIED FINISHES, IAW SRM 51-10-02-0G-0; 53-70-51-1A-1; 53-70-51-2R05 REPAIR 5 P/N 147A5504-29.
